# SDR YENA2021072300477

- Difficulty date: July 20, 2021
- Submitted: July 23, 2021
- Operation: Air carrier
- Aircraft: N789JB
- Make and model: Airbus A320-232
- Aircraft serial: 04612
- Aircraft time: 40,396 hours, 13,871 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Seat 11f
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT # 2893, JFK-MIA. AT SEAT 11F SIDEWALL EMERGENCY EXIT SIGN BROKEN ; R/R SEAT 11F SIDEWALL EMERGENCY EXIT LEAN IAW AMM 33-51-13. OPS CHK OK. A/C OF FOR SVC
